# SDR 95ZZZX3107

- Difficulty date: April 18, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5741Y
- Make and model: Bell 206L-1
- Aircraft serial: 45467
- System (JASC): 6330 · Main Rotor Transmission Mount
- Part: Bearing
- Part number: 206033518007
- Condition: Worn
- Location: Nodal Beam
- Part time: 449 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NODAL BEAM DOWN STOPS ARE WORN.  (BEARING WORN) 2 EACH.  REMOVED AND REPLACED.
